Open Access
Translator Disclaimer
October 2001 Cluster Sets for a Generalized Law of the Iterated Logarithm in Banch Spaces
U. Einmahl, J. Kuelbs
Ann. Probab. 29(4): 1451-1475 (October 2001). DOI: 10.1214/aop/1015345758

Abstract

We identify the possible cluster sets for a general lawof the iterated logarithm in the Banach space setting,and showthat all the possible limit sets arise as cluster sets for some random vector in an arbitrary separable Banach space. This extends previous results obtained in .nite dimensional Euclidean spaces.

Citation

Download Citation

U. Einmahl. J. Kuelbs. "Cluster Sets for a Generalized Law of the Iterated Logarithm in Banch Spaces." Ann. Probab. 29 (4) 1451 - 1475, October 2001. https://doi.org/10.1214/aop/1015345758

Information

Published: October 2001
First available in Project Euclid: 5 March 2002

zbMATH: 1021.60002
MathSciNet: MR1880228
Digital Object Identifier: 10.1214/aop/1015345758

Subjects:
Primary: 60B11, 60B12, 60F15
Secondary: 28C20

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.29 • No. 4 • October 2001
Back to Top